Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had an abortion, feeling nauseous, burning stomach, slight headache. What to do ?

i had an abortion yesterday, i insert 2 pills im 4 weeks pregnant i only had bad cramps yesterday and fill only 2 maternety pads, now im feeling no pain and notice just a little blood on the pad, im also feeling nauceous for about 2 hours now and burning stomach slight headach and feeling the need to not sure what to do im in jamaica and all doctor offices are closed
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Before you go for a medical abortion it is essential that you confirm the presence of an intrauterine pregnancy and follow your doctor's prescription for abortion and have the abortion clinically and sonologically confirmed to avoid any complications. You did not say what type of pills you used and at which dosage. You should see a doctor as soon as possible for an assessment of your present pregnancy status and also have a trans-vaginal sonogram for confirmation after a couple of weeks if evacuation is complete now. Take care.
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor